Title: On MDR codes over a finite ring

Authors: Mohammed El Oued

Addresses: Math Department of University of Monastir, Monastir, Tunisia

Abstract: Our aim is to study codes over ℤpr satisfying two distinct Singleton type bounds. We describe the smallest free code containing an MDR code and give explicit expressions for the submodules quotients defined in Norton and Sǎlǎgean (2000b).

Keywords: MDR codes; Singleton type bounds; finite ring; submodule quotients.

DOI: 10.1504/IJICOT.2015.072612

International Journal of Information and Coding Theory, 2015 Vol.3 No.2, pp.107 - 119

Available online: 22 Oct 2015

Full-text access for editors Access for subscribers Purchase this article Comment on this article